# SDR DHL2007750001

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 39,009 hours, 21,645 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR AIRCRAFT SERVICES FOR AN A CHECK.REFERENCE ASTAR N/RS 093661,093687 DISCREPANCY: PILLOWING AT FASTENERS ON FUSELAGE SKIN BS 700 BETWEEN STRINGER 25R-26R.  REMOVED SHEAR TIE AT BS 700 BETWEEN S25R-26R. REMOVED CORROSION ON INNER SKIN MAT LOSS .005",ORIG. THK .080" REMAINING IS .075 AND IS WITHIN LIMITS B727 SRM 53-30-1 FIG1 AND 53-10-2 FIG 5.  TREATED AND PRIMED INNER SKIN IAW B727 SRM 53-10-2.  FABRICATED NEW SHEAR TIE P/N BAC1505-100246 PO NR 650418 7" IAW B727 SRM 53-10-2 FIG3 AND 51-20-01 FIG 7.  TREATED AND PRIMED SHEAR TIE IAW B727 SRM 51-10-2.  INSTALLED SHEAR TIE IAW B727 SRM 51-30-2 FIG 4.
